# SDR ASAA2023111146135

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 6,503 hours, 1,884 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L VALVE LT ILLUMINATED DURING USE OF WING ANTI-ICE- COULD NEVER GET VALVE TO OPEN DESPITE 3 ATTEMPTS. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM TASK 30-11-00-810-AND OPS CHECKED PER B737-9 AMM 30-11-11-710-801. OPS CHECKED GOOD.
